I am currently taking a break from TTC with follistim bc I have had cycts on my ovaries the last two months. I have had an off and on headache, neck pain, and nausea for three days. I am curious if this is a side effect of coming off of the meds or if it is something else.
I have been having really bad headaches while on follistim CD7.. So bad I have to have complete silence and a pitch black room! They seem to hit about 9pm right after the shots! I find it wierd but ill take headaches with follistim than hot flashes and major mood swings with clomid or femara!
I haven't experienced headaches while taking shots, but I agree about the hot flashes! Have you experienced weight gain with the shots? I gain about 3-5 lbs with each round of shots. Luckily it has already started to drop from being off of it for two months. Do you get cycts on your ovaries when you go back after you start your cycle?
This is actually my first cycle on follistim and lupron.. I am actually trying to lose a few lbs, i've been on a diet. and working out and I have actually gain 4 more lbs.. I dont understand these meds, so much to keep up with! I don't start my cycle on my own, I have to either take birth control for a month or provera to make it come. My body is very difficult! With my last two cycles on femara I did grow cyst instead of follicles and have on ovulated once out of 7 cycles. 3 on clomid and 4 on femara!
I am on my 6th day of Folistim 100 units injection. I am suffering from headaches also. The headache usually starts about an hour after the injection. Hope everyone suffering from the symptoms feels better..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.